# SDR ASAA2017102122309

- Difficulty date: October 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,762 hours, 11,585 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Part number: 00
- Condition: False Activation
- Location: Egt Signal
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MAINTENANCE MESSAGE FOR THE NR 2 ENGINE. THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE . ECONOMIC FAULT.  ACFT GROUNDED.   PERFORMED ENG 2 EEC TEST IAW AMM 73-21-00-700-804-F00. TEST PASSED WITH NO FAULTS.
